English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On deformation rings of residually reducible Galois representations and R = T theorems

MPS-Authors
/persons/resource/persons234951

Berger,  Tobias
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235584

Klosin,  Krzysztof
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Berger, T., & Klosin, K. (2013). On deformation rings of residually reducible Galois representations and R = T theorems. Mathematische Annalen, 355(2), 481-518. doi:10.1007/s00208-012-0793-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-18B4-6
Abstract
There is no abstract available